MathSciNet Relay Station
MathSciNet bibliographic data
MR2288405 65L10 (65T60)
Lakestani, Mehrdad; Dehghan, Mehdi The solution of a second-order nonlinear differential equation with Neumann boundary conditions using semi-orthogonal B-spline wavelets. Int. J. Comput. Math. 83 (2006), no. 8-9, 685–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement